Panic over homeopathic teething tablets after TEN children are killed, FDA claims 



Ten children have died after using homeopathic teething treatments, the US Food and Drug Administration claims. 
The federal agency is also investigating 400 cases of seizures and other reactions in children.
They warned symptoms can include difficulty in breathing, lethargy, excessive sleepiness, muscle weakness, skin flushing, constipation, and difficulty urinating.
The report, released late on Wednesday, comes a week after the FDA revealed it had concerns about 'adverse affects' caused by homeopathic teething tablets. 
Now, the agency claims to have evidence that the remedies led to the... read more

 
13 October 2016 in Health, Views: 33
Source: Daily Mail
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31